# SDR UIEA200700150

- Difficulty date: April 10, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 144U00313
- Condition: Cracked
- Location: Bs 1241-1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1241 TO 1250 LBL 75 TO 97 CLOSEOUT PANEL NEAR TRIM AIR DUCT FOUND CRACKED.  MAIN DECK STATION 1241 TO 1250 LBL CLOSEOUT PANEL REPLACED AS PER SB 747-53-2329 PART 4.
